# SDR CALA2019041200568

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 60,556 hours, 21,762 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A21016
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO AFTER TO RETRACTED LANDING GEAR. GOT A LEFT GEAR RED AND LEFT GEAR GREEN LIGHTS. LINE  REPLACED SEE LOG PAGE 9332754. AND ACTUATOR REPLACED. SEE LOG PAGE 9337991. ACP OPS CHECK REF AMM 32-32-00. NO LEAKS NOTED AND OPS CHECK GOOD. OK FOR SERVICE
